Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: My issue, brain fog.. Can't figure this out.  (Read 6997 times)

0 Members and 1 Guest are viewing this topic.

Offline insights

  • Hero Member
  • *****
  • Posts: 5454
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #50 on: January 25, 2014, 04:06:18 PM »
I've been on lex for 3 months now (the last 4 weeks on 10mg). I started to feel okay for a few days with a huge decrease in anxiety and depression and then it hit me all over again for the past few days...morning dread! anxiety, depression...it's very discouraging.

Unfortunately, you've only been on a therapeutic dose for a month so it may still take several weeks for the med to kick-in. The good news is that you have had a good, if brief, response which suggests Lexapro will work for you.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline LynnC

  • Jr. Member
  • **
  • Posts: 81
  • Rec's: 0
  • Personal text
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #51 on: January 25, 2014, 06:02:23 PM »
Thanks Ian, your posts are always inspiring to read and it gives many people hope out there. I felt the med kicked-in this past Saturday. I had a few decent days and then for the past 3 days I'm back to the morning dread, anxiety, teetering on that edge of depression. This is what concerns me since I felt semi-normal and now I don't again. I'll keep on going and hope for the best. Patience is something I lack - but I'm sure I'm not alone on these boards!
Bookmark and Share

Offline azmattaz06

  • Jr. Member
  • **
  • Posts: 67
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #52 on: January 25, 2014, 06:27:17 PM »
Lynn, I believe I'm a tad bit better but not in the clear yet, have bad days and good ones, the last few have been bad but like insights said i probably need to up my medication, my issue is more over thinking and loss of interest and just consistent racing thoughts.. It's scary but I'm trying to be patient. I'm confident lexapro will work for you it's a good med, be patient with it everyone is different :)
Bookmark and Share

Offline azmattaz06

  • Jr. Member
  • **
  • Posts: 67
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #53 on: January 26, 2014, 03:46:40 AM »
I've been having more heart palms lately since playing basketball, anything to worry about?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5454
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #54 on: January 26, 2014, 06:09:38 AM »
I've been having more heart palms lately since playing basketball, anything to worry about?

Probably not, but if you have reason to suspect heart disease then get it checked out.

Palpitations in themselves don't mean much. They happen to everyone all the time, but most people don't notice. When it comes to the heart some chaos is good and perfectly regular beats can be a bad sign.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline LynnC

  • Jr. Member
  • **
  • Posts: 81
  • Rec's: 0
  • Personal text
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #55 on: January 26, 2014, 12:17:41 PM »
Ian question for you...is the brain fog/forgetfulness/spaciness common with anti'ds and does this tend to abate it time? Also, being on lex for 3 months (1 month of this at 10mg), how many more weeks should I give the 10mg to work fully before going to 15mg? I'm thinking another month since that will make it 8 weeks...waiting until 12 weeks seems like an awfully long time if I'm still having anxiety and teetering on the edge of depression still. It's a hard call since I know I've seen improvement and had a brief breakthrough. My concern about increasing is m tinnitus and the potential for it to become louder like it has on each increase.

Azmattaz thanks for your words of encouragement. The loss of interest is an issue for me as well. It takes everything I have to be patient and take my mind off it, which is easier said than done. Therapy helps but it seems to be a quick fix for me. It's a long road we're on.
Bookmark and Share

Offline azmattaz06

  • Jr. Member
  • **
  • Posts: 67
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #56 on: January 26, 2014, 01:43:32 PM »
Well I had my heart checked maybe 5 years ago, stress test all that stuff and I was fine, I don't think in 5 years you can mess your heart up right? Lol but I also didn't have much heart palps back then that I can remember.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5454
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #57 on: January 26, 2014, 07:46:04 PM »
Ian question for you...is the brain fog/forgetfulness/spaciness common with anti'ds and does this tend to abate it time?

They usually do, but they can continue to plague some. Also be aware that these are all common anxiety symptoms.

Quote
Also, being on lex for 3 months (1 month of this at 10mg), how many more weeks should I give the 10mg to work fully before going to 15mg? I'm thinking another month since that will make it 8 weeks...waiting until 12 weeks seems like an awfully long time if I'm still having anxiety and teetering on the edge of depression still.


Agreed, it is a long time. If you still haven't had a response in another 3-4 weeks I think you should discuss going up to 15mg/day with the prescriber.

Quote
My concern about increasing is m tinnitus and the potential for it to become louder like it has on each increase.


You need to discuss this with your doctor asap if you haven't already.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline insights

  • Hero Member
  • *****
  • Posts: 5454
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #58 on: January 26, 2014, 07:51:49 PM »
I don't think in 5 years you can mess your heart up right?

Guess that depends on your age and how well or badly you've been treating your body since then. If in doubt get a full physical. It's a good idea to have one every year anyway, IMHO.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline azmattaz06

  • Jr. Member
  • **
  • Posts: 67
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: My issue, brain fog.. Can't figure this out.
« Reply #59 on: January 27, 2014, 02:52:49 AM »
I'm 27 in fairly good health I'm always active until the anxiety got bad,  I don't think it's a heart issue but I'll talk to my doc about a check. Also my doctor mentioned to me that I could be depressed and I didn't really think so until I read the depression symptoms and some of them had to do with concentration and decision-making. I'm wondering if my overthinking and racing thoughts are because of multiple things, depression medication anxiety.. I still just have so many what-ifs that I'm scared.
Bookmark and Share

Tags: